共 50 条
- [1] Path properties of lp-valued Gaussian random fields [J]. Science in China Series A: Mathematics, 2007, 50 : 1501 - 1520
- [2] Path properties of lp-valued Gaussian random fields [J]. Science China Mathematics, 2007, (10) : 1501 - 1520
- [6] Moduli of continuity for lp-valued Gaussian processes [J]. STOCHASTIC ANALYSIS AND APPLICATIONS, VOL 3, 2003, : 89 - 100
- [7] SAMPLE PATH PROPERTIES OF LP-VALUED ORNSTEIN-UHLENBECK PROCESSES [J]. CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, 1990, 33 (03): : 358 - 366
- [8] How big are the increments of lp-valued Gaussian processes? [J]. Science in China Series A: Mathematics, 1997, 40 : 337 - 349
- [9] Some limit theorems on the increments of lp-valued Gaussian processes [J]. STOCHASTIC ANALYSIS AND APPLICATIONS, VOL 2, 2002, : 39 - 54